# SDR SWIA202509250722

- Difficulty date: July 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP UPPER SKIN HAS 3 SMOKING RIVETS NEAR THE FORWARD EDGE IN THE CENTER OF THE FLAP. MARKED  (C-CHECK RO 09/24/2025)REMOVED (3EA) SMOKING RIVETS ON LEFT OUTBOARD FLAP UPPER SKIN NEAR THE FORWARD EDGE IN THE CENTER OF THE FLAP, REF CRJ 200 SRM 51-42-06-00.COMPLIED WITH ALL STEPS 1-5 OF REO 601R-57-53-1315 REV -- DATE: 2025-07-29. FOUND TO BE WITHIN LIMITS OF REO 601R-57-53-1315 REV -- DATE: 2025-07-29. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND FORM 337. SEE CONTINUATION FOR DETAILS OF WORK PERFORMED.
